# SDR SWAA2023011089864

- Difficulty date: January 9, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 52,153 hours, 31,277 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Condition: Sheared
- Location: L1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE GIRT BAR STOWAGE BRACKET HAD ONE RIVET SHEARED.   INSTALLED A RIVET IAW SRM 51-40-02.
